# SDR AALA202109287236

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 21,053 hours, 2,767 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080016
- Part serial: 1512
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 21,053 hours, 2,767 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WINDSHIELD FAILED THE INSULATION RESISTANCE TEST. REPLACED WINDSHIELD PER DMC AMM B787-A-56-11-01-00A-720A-A AND JOB CARD 78L21056001.
